# SDR CA091102008

- Difficulty date: October 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 1,334 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 10038006127
- Condition: Failed
- Location: Fuel Indication
- Part time: 2,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QTY INDICATION REPORTED AS UNDER-READING. TROUBLESHOOTING DETERMINED A FAILED WIRING HARNESS ASSY IN THE WET WING TANK. THIS IS THE THIRD FAILURE OF THIS HARNESS ON 2 COMPANY ACFT, IN EITHER LT OR RT WINGS. INSTALLING A NEW HARNESS HAS RECITIFED THE PROBLEM IN EACH CASE.
